# SDR R7MA0000786

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123RX
- Make and model: Agusta A109K2
- Aircraft serial: 10018
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub Assy
- Part number: 109813102125
- Condition: Damaged
- Location: Tail Rotor
- Part time: 2,679 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, PILOT NOTED THE FLAPPING OF THE TAIL ROTOR BLADES TO BE TIGHTER THA NORMAL AND FELT TO BE ROUGH.  MAINTENANCE REMOVED AND INSPECTED TAIL ROTOR ASSEMBLY.  THE TAIL ROTOR TRUNNION WAS FOUND SCORED WITH TWO AREAS THAT APPEARED TO BE PITS IN THE FIRST AREA WAS .75 INCHES LONG AND .25 INCHES WIDE AT THE WIDEST POINT.  THE SECOND AREA WAS .6 INCHES LONG.  THE AREAS ARE APROXIMATELY .050 INCH.  THE TAIL ROTOR HUB BUSHING REFLECTED THE SAME PITTING TYPE DAMAGE.  (X)
